Differential and Integral Equations

On $L^1$-spectral theory of neutron transport

Mustapha Mokhtar-Kharroubi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper provides a systematic analysis of (weak) compactness problems in connection with $L^{1}$-spectral theory of general neutron transport equations.

Article information

Differential Integral Equations, Volume 18, Number 11 (2005), 1221-1242.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35F10: Initial value problems for linear first-order equations
Secondary: 35P05: General topics in linear spectral theory 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 47N55 82D75: Nuclear reactor theory; neutron transport


Mokhtar-Kharroubi, Mustapha. On $L^1$-spectral theory of neutron transport. Differential Integral Equations 18 (2005), no. 11, 1221--1242. https://projecteuclid.org/euclid.die/1356059739

Export citation